Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Structure theory for a class of convolution algebras

Edwin Hewitt and Herbert S. Zuckerman

Vol. 7 (1957), No. 1, 913–941
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 17 January 1956
Published: 1 March 1957
Authors
Edwin Hewitt
Herbert S. Zuckerman